A note on a stochastic location problem

J. B G Frenk, M. Labbé, S. Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this note we give a short and easy proof of the equivalence of Hakimi's one-median problem and the k-server-facility-loss median problem as discussed by Chiu and Larson in Computer and Operation Research. The proof makes only use of a stochastic monotonicity result for birth and death processes and the insensitivity of the M/G/k/k loss model.

Original languageEnglish (US)
Pages (from-to)213-214
Number of pages2
JournalOperations Research Letters
Issue number4
StatePublished - May 1993


  • Hakimi median
  • stochastic location
  • stochastic monotonicity


Dive into the research topics of 'A note on a stochastic location problem'. Together they form a unique fingerprint.

Cite this